# SDR AALA202505210525

- Difficulty date: May 21, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 48,172 hours, 19,471 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PREFLIGHT FOUND CAPTAINS LIFE VEST SITTING ON CREW O2 MASK DOOR WITH OPENED SEAL. MAINTENANCE REPLACED THE
